# SDR HNAA2021052500226

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 47,904 hours, 45,932 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Parking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS  626     32-44  2386091  23MAY21  PHL  CLOSE
      PARKING BRAKE DOES NOT WORK WITH HANDLE ENGAGED.
FACT  23MAY21  16:41  PHL
            INSPECTED PARKING BRAKE FOUND NO LEAKS AT ACCUMULATOR PARKING BRAKE ILLUMATES WHEN APPLIED, JACKED MLG #300 AND #400 TIRES IN REF TO 07-10-00. WHEELS WIL NOT SPIN WHEN PARK BRAKE APPLIED, OPS CHECK GOOD IN REF AMM 32-44-02, OK FOR SERVICE.
